SAFETYLIT WEEKLY UPDATE

We compile citations and summaries of about 400 new articles every week.
Email Signup | RSS Feed

HELP: Tutorials | FAQ
CONTACT US: Contact info

Search Results

Journal Article

Citation

Dale O, Hole A. Vet. Hum. Toxico. 1994; 36(4): 309-310.

Affiliation

Department of Pharmacology and Toxicology, University of Trondheim Medical Center-Regionsykehuset i Trondheim, Norway.

Copyright

(Copyright © 1994, American College of Veterinary Toxicologists)

DOI

unavailable

PMID

7975135

Abstract

A 27-y-old male was admitted deeply comatosed 5-6 h after taking approximately 15 g clomipramine. The prominent feature of the case was a biphasic course of clomipramine and desmethylclomipramine serum concentrations, possibly caused by delayed drug absorption. Clinically, 2 serious episodes requiring mechanical ventilation and aggressive pressor agent infusions occurred as the serum concentrations declined. However, the severe adult respiratory distress syndrome--related inflammatory process that required 4 w of intensive care may also be an explanation, although blood cultures were negative and neither liver nor renal functions were severely compromised.


Language: en

NEW SEARCH


All SafetyLit records are available for automatic download to Zotero & Mendeley
Print